Об асимптотике спектра тензорного произведения операторов с почти регулярными маргинальными асимптотиками

    Research output

    Abstract

    Spectral asymptotics of a tensor product of compact operators in Hilbert space with known marginal asymptotics is studied. Methods of A. Karol', A. Nazarov and Ya. Nikitin (Trans. AMS, 2008) are generalized for operators with almost regular marginal asymptotics. In many (but not all) cases it is shown, that tensor product has almost regular asymptotics as well. Obtained results are then applied to the theory of small ball probabilities of Gaussian random fields.
    Translated title of the contributionOn spectral asymptotics of the tensor product of operators with almost regular marginal asymptotics
    Original languageRussian
    Pages (from-to)197-229
    JournalАЛГЕБРА И АНАЛИЗ
    Volume29
    Issue number6
    Publication statusPublished - 2017

    Fingerprint Dive into the research topics of 'Об асимптотике спектра тензорного произведения операторов с почти регулярными маргинальными асимптотиками'. Together they form a unique fingerprint.

    Cite this